# SDR DALA2021032901814

- Difficulty date: February 8, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N897DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32004
- Aircraft time: 8,501 hours, 3,375 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 1725898) DAL ENGINEERING HAS BEEN NOTIFIED OF A POTENTIAL NON-CONFORMANCE TO WIRE RUN P15601-24606 (REF CONNECTOR DK900AC). WIRE RUN W0044-9017-20 MAY HAVE BEEN MANUFACTURED USING 22-GAUGE WIRE INSTEAD OF THE REQUIRED 20-GAUGE SPECIFICATION. ER/A 570177-14 AUTHORIZES MTC TO REPLACE THIS WIRE AT THE NEXT AVAILABLE OPPORTUNITY.
